# SDR FDEA201201260341

- Difficulty date: January 26, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12301
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING FIX L/E LOWER SKIN AT XW 344 MISREPAIRED. REPAIRED  IAW DWG ARB1230, REV CEO E1-5100-7-5001B PT1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
